PROPOSED AGENDA Sablefish Management and Trawl Allocation Attainment Committee (SaMTAAC)

Pacific Fishery Management Council Watertown Hotel Freemont/Montlake Room 4242 Roosevelt Way NE Seattle, WA 98105 Telephone: 206-826-4242 June 29, 2018

SaMTAAC meetings are open to the public, and public comments will be taken at the discretion of the SaMTAAC Chair. Dates and times on this agenda are subject to change once the meeting begins.

FRIDAY, JUNE 29, 2018 - 8:00 AM

- A. Call to Order (8:00 a.m.; 0.25 hours)
 - 1. Roll Call, Introductions, Announcements, etc.
 - 2. Approval of Agenda
- **B.** Review Committee Charge and Calendar (8:15 a.m.; 0.25 hours)
- C. Review of Alternatives (8:30 a.m.; 1 hour)

In 2017, the Council, Community Advisory Board, and other Council advisory bodies developed a number of alternatives to address issues related to sablefish management and trawl allocation attainment. Under this agenda item, the SaMTAAC will review those alternatives.

BREAK (9:30-10:00 a.m.)

D. Review of Existing Analyses (10:00 a.m.; 1 hour)

Under this agenda item, previously produced relevant analyses will be reviewed. During this review, the SaMTAAC may want to identify additional data summaries that would be helpful.

Phil Anderson, Chair

Jim Seger

Jim Seger

Jim Seger

E. Discussion of Biological Implications of Combining Northern and Southern Sablefish Management Areas for Trawl NWFSC

(11:00 a.m.; 1 hour)

For this meeting, a short summary is being developed on considerations related to the combination of the northern and southern limited entry trawl sablefish management units.

LUNCH (12:00-1:00 p.m.)

E. SaMTAAC Discussion: Develop a List of New Alternatives and Additional Analysis Requests for Next Meeting

(1:00 p.m, 2 hours)

BREAK (about 2:30 for 15 minutes)

F. Schedule Next Meeting and Agenda (3:00 p.m, 30 min)

ADJOURN